Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 8, NWS Corpus Christi, TX

March 2, 2008La Salle County, Webb County, Texas

NWS Corpus Christi, TX issued this red flag warning at Mar 2, 2008, 4:23 AM CST for La Salle County, Webb County, Texas. It took effect at Mar 2, 2008, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 2, 2008, 4:23 AM CST (10:23 UTC)
In effect from
Mar 2, 2008, 12:00 PM CST
Expired
Mar 2, 2008, 6:00 PM CST
In force
6 hr
Issued by
NWS Corpus Christi, TX

Counties La Salle County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 170 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2008-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2008-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1193 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KCRP 021023
RFWCRP

RED FLAG WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
423 AM CST SUN MAR 2 2008

TXZ229-239-021830-
/O.NEW.KCRP.FW.W.0008.080302T1800Z-080303T0000Z/
/O.NEW.KCRP.FW.A.0005.080303T1700Z-080304T0000Z/
LA SALLE-WEBB-
423 AM CST SUN MAR 2 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON. 

SOUTHEAST WIND 15 TO 25 MPH...WITH HIGHER FREQUENT GUSTS...WILL
DEVELOP THIS AFTERNOON...AS AN UPPER LEVEL DISTURBANCE APPROACHES
TEXAS FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL RANGE
FROM 30 TO 35 PERCENT. THESE ATMOSPHERIC CONDITIONS WILL
CONTRIBUTE TO A HIGH WILD FIRE DANGER.

A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS MONDAY...IN RESPONSE TO
AN UPPER LEVEL DISTURBANCE. STRONG NORTHWEST WIND AND EXTREMELY
DRY ATMOSPHERIC CONDITIONS WILL DEVELOP BEHIND THE FRONT. THUS...
A HIGH FIRE DANGER IS ANTICIPATED FOR MONDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

TXZ230>234-240>247-021830-
/O.NEW.KCRP.FW.A.0005.080303T1700Z-080304T0000Z/
MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-KLEBERG-
NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
423 AM CST SUN MAR 2 2008

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON. 

A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS MONDAY...IN RESPONSE TO
AN UPPER LEVEL DISTURBANCE. STRONG NORTHWEST WIND AND EXTREMELY
DRY ATMOSPHERIC CONDITIONS WILL DEVELOP BEHIND THE FRONT. THUS...
A HIGH FIRE DANGER IS ANTICIPATED FOR MONDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

87
2 follow-up statements
000 
WWUS84 KCRP 022105
RFWCRP

RED FLAG WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
305 PM CST SUN MAR 2 2008

TXZ229-239-030100-
/O.UPG.KCRP.FW.A.0005.080303T1700Z-080304T0000Z/
/O.NEW.KCRP.FW.W.0009.080303T1700Z-080304T0600Z/
/O.CON.KCRP.FW.W.0008.000000T0000Z-080303T0000Z/
LA SALLE-WEBB-
305 PM CST SUN MAR 2 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT CST
MONDAY NIGHT...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS
UPGRADED A FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN
EFFECT FROM 11 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT.

SOUTHEAST WIND OF 15 TO 25 MPH WITH FREQUENT GUSTS APPROACHING 30
MPH WILL CONTINUE THIS AFTERNOON IN ADVANCE OF A VIGOROUS LOW
PRESSURE SYSTEM DEVELOPING ACROSS THE ROCKIES. MINIMUM RELATIVE
HUMIDITIES WILL RANGE FROM 30 TO 35 PERCENT. THESE ATMOSPHERIC
CONDITIONS WILL CONTRIBUTE TO A HIGH WILD FIRE DANGER.

A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS MONDAY AS A STRONG LOW
PRESSURE SYSTEM TRAVERSES THE PLAINS. STRONG NORTHWEST WINDS
GUSTING TO NEAR 40 MPH AND EXTREMELY DRY ATMOSPHERIC CONDITIONS
WITH MINIMUM RH VALUES NEARING 20 PERCENT WILL DEVELOP BEHIND THE
FRONT. THUS...A HIGH FIRE DANGER IS ANTICIPATED FOR MONDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

TXZ230>234-240>247-030100-
/O.UPG.KCRP.FW.A.0005.080303T1700Z-080304T0000Z/
/O.NEW.KCRP.FW.W.0009.080303T1700Z-080304T0600Z/
MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-KLEBERG-
NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
305 PM CST SUN MAR 2 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT CST
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS UPGRADED A FIRE
WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11
AM MONDAY TO MIDNIGHT CST MONDAY NIGHT.

A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS MONDAY AS A STRONG LOW
PRESSURE SYSTEM TRAVERSES THE PLAINS. STRONG NORTHWEST WINDS
GUSTING TO AROUND 40 MPH AND EXTREMELY DRY ATMOSPHERIC CONDITIONS WITH
MINIMUM RH VALUES OF 20 TO 30 PERCENT WILL DEVELOP BEHIND THE
FRONT. THUS...A HIGH FIRE DANGER IS ANTICIPATED FOR MONDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

MJG
000 
WWUS84 KCRP 030008
RFWCRP

RED FLAG WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
608 PM CST SUN MAR 2 2008

TXZ229-239-031230-
/O.EXP.KCRP.FW.W.0008.000000T0000Z-080303T0000Z/
/O.CON.KCRP.FW.W.0009.080303T1700Z-080304T0600Z/
LA SALLE-WEBB-
608 PM CST SUN MAR 2 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT...
...RED FLAG WARNING FOR SUNDAY UNTIL 6 PM HAS EXPIRED...

THE RED FLAG WARNING WHICH WAS IN EFFECT UNTIL 6 PM SUNDAY HAS
EXPIRED. WINDS ARE SLOWLY DIMINISHING AND TEMPERATURES WILL BEGIN
TO DECREASE WITH THE SETTING OF THE SUN...RESULTING IN AN INCREASE
IN RELATIVE HUMIDITIES. 

HOWEVER...RED FLAG CONDITIONS ARE EXPECTED AGAIN ON MONDAY AFTER
A COLD FRONT MOVES THROUGH THE AREA. AS A RESULT...A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT CST MONDAY
NIGHT.

ON MONDAY...STRONG NORTHWEST WINDS GUSTING TO NEAR 40 MPH AND
EXTREMELY DRY ATMOSPHERIC CONDITIONS WITH MINIMUM RH VALUES
NEARING 20 PERCENT WILL DEVELOP BEHIND THE FRONT. THUS...A HIGH
FIRE DANGER IS ANTICIPATED FOR MONDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

TXZ230>234-240>247-031230-
/O.CON.KCRP.FW.W.0009.080303T1700Z-080304T0600Z/
MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-KLEBERG-
NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
608 PM CST SUN MAR 2 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT. 

A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS MONDAY AS A STRONG LOW
PRESSURE SYSTEM TRAVERSES THE PLAINS. STRONG NORTHWEST WINDS
GUSTING TO AROUND 40 MPH AND EXTREMELY DRY ATMOSPHERIC CONDITIONS
WITH MINIMUM RH VALUES OF 20 TO 30 PERCENT WILL DEVELOP BEHIND
THE FRONT. THUS...A HIGH FIRE DANGER IS ANTICIPATED FOR MONDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$


GW/MJG

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Mar 2, 4:08 AM CST, 15 minutes earlier.

Area forecast discussion, Mar 2, 4:08 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
408 AM CST SUN MAR 2 2008

.SHORT-TERM (TODAY THROUGH MONDAY)...ANTICIPATE SHOWER ACTIVITY OVR
THE CWFA TDA BASED ON THE 300K CONDENSATION PRESSURE DEFICITS.
INTRODUCED ISOLD THUNDERSTORMS OVR THE NERN SECTION BASED ON LOWER
CIN/NEGATIVE LI BY 18Z SUN...FROM THE GFS. WITH RESPECT TO THE
DEVELOPING UPPER DISTURBANCE CURRENTLY MOVG ACRS THE ROCKIES...THE
GFS ENSEMBLES ADD CREDENCE TO THE TIMING/PSN OF THE GFS
DETERMINISTIC SOLN. SYNOPTIC SCALE ASCENT EXPECTED TO ENTER THE CWFA
FROM THE NW BY EARLY MONDAY. THE GFS/NAM PROG A STG LOW LEVEL JET
WITH 925MB 30-40KT WIND OVR THE ERN CWFA TDA/TNGT IN ADVANCE OF THIS
SYSTEM. VERTICAL MIXING OF STG WIND ALOFT (BASED ON MAX TEMPS TDA)
COMBINED WITH MSLP GRADIENT IN ADVANCE OF THE DISTURBANCE SHOULD
RESULT IN WINDY CONDITIONS TDA. WIND ADVISORY CONDITIONS EXPECTED
OVR THE ERN CWFA TDA. CONCUR WITH THE GFS PROG OF BRN VALUES IN THE
SUPERCELLULAR CATEGORY (FOR SFC-BASED CONVECTION) WHEN THUNDERSTORMS
ARE EXPECTED LATE SUNDAY/MONDAY. CAVEAT...STG CIN OVR THE SRN CWFA
MAY PRECLUDE SFC BASED CONVECTION. YET...ELEVATED CONVECTION
EXPECTED AT THE VERY LEAST. BASED ON WEAKER CIN MAGNITUDES OVR THE
NERN CWFA...SFC BASED CONVECTION MAY OCCUR. WL INTRODUCE THE WORDING
OF STG THUNDERSTORMS FOR THE NERN CWFA FOR EARLY MONDAY.

&&

.MARINE...VERTICAL MIXING OF MOMENTUM ASSOCIATED WITH A STG LOW
LEVEL JET/INCREASING MSLP GRADIENT WL CONTRIBUTE TO SCA CONDITIONS
TDA/TNGT OVR THE WATERS. STG OFFSHORE FLOW EXPECTED AFTER FROPA
MONDAY. ANTICIPATE GALE CONDITIONS MONDAY AFTN WHEN CONSIDERING THE
COMBINATION OF COLD AIR (BASED ON 1000-500MB THICKNESS) AND WARM SST
VALUES.

&&

.FIRE WEATHER...EXPECT CONDITIONS TO APPROACH RED FLAG WARNING
CRITERIA THIS AFTN OVR THE EXTREME WRN CWFA. WL ISSUE A RED FLAG
WARNING. EXPECT RED FLAG CONDITIONS AREAWIDE MONDAY AFTN AFTER FROPA
AND WL ISSUE A FIRE WEATHER WATCH FOR MON AFTN.

&&

.AVIATION...PREDOMINATE MVFR CONDITIONS EXPECTED AREAWIDE TDA/TNGT...
WITH VFR CONDITIONS DEVELOPING AFTER FROPA MONDAY. IFR CONDITIONS
ANTICIPATED NEAR CONVECTION TNGT/MON.

&&

.LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...MONDAY NIGHT MN TEMPS
WILL BE MUCH COLDER IN THE WAKE OF A STRONG CF. QUESTION IS JUST HOW
LOW WILL MN TEMPS DIP TO? DEWPOINTS ARE EXPECTED TO BE AROUND 20
DEGREES ACROSS MUCH OF THE INLAND AREAS...AND SKIES WILL BE
CLRG...HOWEVER WIND SPEEDS MAY INHIBIT RADIATIONAL COOLING. THE
WINDS ARE EXPECTED TO DIMINISH OVRNITE BUT THE FCSTD GRADIENT STILL
LOOKS TIGHT AND 925MB WINDS ARE PROGD TO BE IN 20-25 KNOT RANGE BY
12Z TUE. FEEL MODELS ARE TOO LOW WITH SFC WIND SPEEDS AND HAVE
BUMPED THEM UP A COUPLE OF KNOTS FOR MON NIGHT/TUE MORNING. MOS
GUIDANCE VARIED BY AROUND 10 DEGREES FOR THE MN TEMPS...BUT LEANED
TOWARD THE COLDER GUIDANCE VALUES. THEREFORE WENT WITH TEMPS RIGHT
AROUND THE FREEZING MARK ACROSS THE NRN COUNTIES FROM LASALLE TO VCT
FOR TUE MORN. WINDS ACROSS THE COASTAL WATERS WILL REMAIN ON THE
HIGH END SCA OR POSSIBLY BORDERLINE GALE FOR LATE MON
NIGHT...DECREASING TOWARD TUE MORNING AS SFC HIGH SETTLES ACROSS S
TX. TUE/WED WILL BE A TRANSITION TO WARMER MORE HUMID CONDITIONS
WITH RETURN FLOW. A WEAK FRONT MOVES ACROSS S TX ON WED WITH
REINFORCING STRONG CF THU NIGHT. THERE IS A SLIGHT CHC FOR -SHRA
WITH THE WED FRONT ACROSS THE NRN CWA...HOWEVER CHCS INCREASE THU
AND THU NIGHT AHD AND ALONG THE STRONGER FRONT PER THE GFS. THE
ECMWF IS MUCH DRIER BUT LEANED TOWARD THE GFS SOLN AS FEEL
SUFFICIENT MOISTURE WILL BE IN PLACE BUT DIDNT WANT TO LOWER POPS
TO AVOID FLIP FLOPPING FCST. WILL TWEAK POPS AS CONFIDENCE INCREASES
WITH LATER RUNS. CONTD WITH DRYING TREND FRI/SAT. LATEST MEX TEMPS
WHERE COOLER THAN PREVIOUS RUN FOR FRI/SAT. HAVE LOWERED TEMPS FOR
THAT TIME FRAME BUT NOT AS MUCH AS THE MEX.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    78  68  71  36  72  /  20  20  20  10   0
VICTORIA          77  65  65  31  69  /  20  30  50  10   0
LAREDO            88  63  63  39  75  /  20  20  10   0   0
ALICE             83  66  68  35  73  /  20  20  20  10   0
ROCKPORT          71  68  69  43  70  /  20  30  30  10   0
COTULLA           85  61  61  32  73  /  20  30  10   0   0
KINGSVILLE        82  68  70  37  72  /  20  20  20  10   0
NAVY CORPUS       72  69  70  44  69  /  20  20  20  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
     GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
     MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
     WEBB.

     WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...
     JIM WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN
     PATRICIO...VICTORIA.

     RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR
     THE FOLLOWING ZONES: LA SALLE...WEBB.

GM...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 12 PM CST MONDAY
     FOR THE FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS
     20 TO 60 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO MIDNIGHT CST
     TONIGHT FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM
     BAFFIN BAY TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT
     ARANSAS TO PORT OCONNOR...COASTAL WATERS BAFFIN BAY TO
     PORT ARANSAS OUT 20 NM...COASTAL WATERS PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM.

&&

WC/87...SHORT TERM
TE/81...LONG TERM
Hazardous weather outlook, Mar 1, 4:47 AM CST, 23 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
447 AM CST SAT MAR 1 2008

GMZ230-235-250-255-270-275-TXZ229>234-239>247-021100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
447 AM CST SAT MAR 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY
THROUGH MONDAY MORNING. SOME STORMS MAY BECOME STRONG LATE SUNDAY
NIGHT THROUGH EARLY MONDAY. SMALL CRAFT ADVISORY CONDITIONS ARE
EXPECTED MONDAY AFTERNOON OVER THE WATERS...AND OVER THE OFFSHORE
WATERS MONDAY NIGHT. THE WATERS MAY APPROACH GALE WARNING CRITERIA
MONDAY AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED
FOR LATE THURSDAY THROUGH EARLY FRIDAY.

SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY
THROUGH MONDAY MORNING. SOME STORMS MAY BECOME STRONG LATE SUNDAY
NIGHT THROUGH EARLY MONDAY. SMALL CRAFT ADVISORY CONDITIONS ARE
EXPECTED MONDAY AFTERNOON OVER THE WATERS...AND OVER THE OFFSHORE
WATERS MONDAY NIGHT. THE WATERS MAY APPROACH GALE WARNING CRITERIA
MONDAY AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED
FOR LATE THURSDAY THROUGH EARLY FRIDAY..SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TE/WC

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:23 AM CSTFire Weather WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more11 hr
Mar 2, 5:07 AM CSTWind AdvisoryCRPAransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more15 hr
Mar 2, 6:44 AM CSTMarine Weather StatementCRP43 hr
Mar 2, 3:05 PM CSTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more32 hr

Nearby

Red Flag Warnings in Texas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.